# SDR QXEA9600140

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: MGG1280
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT SIGN IS INOP.  BULBS WERE REPLACED AND SIGN OPS CHECKED GOOD.
